CSpace
带三次项的非线性四阶schrodinger方程的一个局部能量守恒格式
林超英1; 黄浪扬1; 赵越2; 朱贝贝2
2015
Source Publication计算数学
ISSN0254-7791
Volume37Issue:1Pages:103
Abstract本文构造了带三次项的非线性四阶Schodinger方程的一个局部能量守恒格式.证明了该格式是线性稳定的,且能保持离散的整体能量守恒律及离散的电荷守恒律.最后通过数值算例验证了理论结果的正确性.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/41534
Collection中国科学院数学与系统科学研究院
Affiliation1.华侨大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
林超英,黄浪扬,赵越,等. 带三次项的非线性四阶schrodinger方程的一个局部能量守恒格式[J]. 计算数学,2015,37(1):103.
APA 林超英,黄浪扬,赵越,&朱贝贝.(2015).带三次项的非线性四阶schrodinger方程的一个局部能量守恒格式.计算数学,37(1),103.
MLA 林超英,et al."带三次项的非线性四阶schrodinger方程的一个局部能量守恒格式".计算数学 37.1(2015):103.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[林超英]'s Articles
[黄浪扬]'s Articles
[赵越]'s Articles
Baidu academic
Similar articles in Baidu academic
[林超英]'s Articles
[黄浪扬]'s Articles
[赵越]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[林超英]'s Articles
[黄浪扬]'s Articles
[赵越]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.